Alert archive / Oklahoma / Tornado Warnings in 2015

Tornado Warning 68, NWS Norman, OK

May 16, 2015Beckham County, Oklahoma

NWS Norman, OK issued this tornado warning at May 16, 2015, 5:13 PM CDT for Beckham County, Oklahoma. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2015, 5:13 PM CDT (22:13 UTC)
Expired
May 16, 2015, 5:45 PM CDT
In force
32 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Beckham County, OK

What was reported inside it

TimeReportWhereRemark
May 16, 5:47 PM CDTTORNADO2 E Elk City, OKI40 AT MILE MARKER 41
May 16, 5:47 PM CDTTORNADO2 Ne Elk City, OKUPDATED. JUST NORTH OF INTERSTATE 40 AT MILE MARKER 41. RECREATIONAL VEHICLES WERE DAMAGED BY A BRIEF TORNADO AT ELK CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 12:58 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.2 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 538 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
538 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
590 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

286 
WFUS54 KOUN 162213
TOROUN
OKC009-162245-
/O.NEW.KOUN.TO.W.0068.150516T2213Z-150516T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
513 PM CDT SAT MAY 16 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  BECKHAM COUNTY IN WESTERN OKLAHOMA...

* UNTIL 545 PM CDT
    
* AT 512 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A 
  TORNADO WAS LOCATED 3 MILES SOUTHWEST OF SAYRE...MOVING NORTHEAST 
  AT 40 MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  ELK CITY...SAYRE AND DELHI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3542 9964 3542 9958 3546 9958 3551 9948
      3551 9937 3545 9936 3530 9937 3515 9972
      3532 9982
TIME...MOT...LOC 2212Z 242DEG 33KT 3529 9969 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

..SPEG.
1 follow-up statement
574 
WWUS54 KOUN 162228
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
528 PM CDT SAT MAY 16 2015

OKC009-162245-
/O.CON.KOUN.TO.W.0068.000000T0000Z-150516T2245Z/
BECKHAM OK-
528 PM CDT SAT MAY 16 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHEASTERN BECKHAM COUNTY...
    
AT 528 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES NORTHEAST OF SAYRE...MOVING NORTHEAST AT 30 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
ELK CITY.

LAT...LON 3542 9958 3551 9948 3551 9937 3545 9936
      3530 9937 3526 9960 3536 9963
TIME...MOT...LOC 2228Z 242DEG 24KT 3534 9955 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

..SPEG.

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 16, 4:21 PM CDT, 52 minutes earlier.

Area forecast discussion, May 16, 4:21 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
421 PM CDT SAT MAY 16 2015

.DISCUSSION...
OBVIOUSLY...THE BIG STORY THIS AFTERNOON IS THE CONVECTIVE
SITUATION. IT IS STILL NOT ENTIRELY CLEAR EXACTLY WHAT FORM THE
STORMS WILL TAKE AS THEY TRAVERSE OUR FORECAST AREA. THEY MAY BE
IN THE FORM OF A LARGE CONVECTIVE CLUSTER...LINES/BOWS/ETC...OR
SCATTERED SUPERCELL STRUCTURES. IN ANY CASE...THERE IS A
SUBSTANTIAL POTENTIAL FOR SEVERE STORMS...INCLUDING TORNADOES. A
PAIR OF TORNADO WATCHES COVERS OUR ENTIRE FORECAST AREA FOR AT
LEAST PART OF THIS EVENING.

THE ENTIRE CONVECTIVE SYSTEM SHOULD MOVE INTO OUR EASTERN COUNTIES
AFTER MIDNIGHT...AS THE SEVERE-WEATHER POTENTIAL SLOWLY
DIMINISHES. SHORT-RANGE MODELS SUGGEST THAT THE SIGNIFICANT STORMS
WILL MOVE OUT OF OUR FORECAST AREA AROUND 3 OR 4 AM.

MEANWHILE...ALREADY-WET SOIL WILL MAKE IT EASY FOR HEAVY RAINFALL
TO PRODUCE FLOODING AND FLASH FLOODING. WE PREVIOUSLY EXPANDED OUR
FLASH FLOOD WATCH TO INCLUDE OUR ENTIRE FORECAST AREA THROUGH
TOMORROW MORNING. WE DO EXPECT TO BE ABLE TO TRIM PIECES OF THE
WATCH OFF LATER THIS EVENING AND OVERNIGHT AS THE MAIN AREA OF
RAIN GRADUALLY SHIFTS EAST.

THE PACIFIC COLD FRONT THAT WILL FOLLOW BEHIND THE CONVECTIVE
SYSTEM THIS EVENING/OVERNIGHT WILL STALL OVER SOUTHEAST OKLAHOMA
TOMORROW...THEN MOST MODELS LEAVE IT THERE...OR MOVE IT BACK
NORTHWEST...DURING THE DAY AND NIGHT SUNDAY AND INTO MONDAY. RAIN
AND THUNDERSTORMS WILL BE POSSIBLE ALONG AND SOUTH OF THE FRONT
TOMORROW AND TOMORROW NIGHT...BUT WITH A DIFFERENT VERTICAL WIND
PROFILE...SEVERE WEATHER WILL BE MUCH LESS LIKELY.

A CANADIAN COLD FRONT WILL ARRIVE EARLY NEXT WEEK...ALTHOUGH IT IS
UNCLEAR HOW FAR SOUTH IT WILL TRAVEL. IN ANY CASE...EARLY/MID-WEEK
WILL PROBABLY BE NOTICEABLY COOLER...AT LEAST ACROSS NORTHERN AND
CENTRAL OKLAHOMA...AND RAIN CHANCES NEVER REALLY LEAVE OUR
FORECAST AREA. THE CHANCE FOR RAIN WILL BE MAINLY RESTRICTED TO
THE SOUTH EARLY NEXT WEEK...BUT THEN WILL SPREAD BACK NORTH ACROSS
THE REST OF THE AREA AROUND MIDWEEK. FLOODING WILL CONTINUE TO BE
A CONCERN THROUGH AT LEAST LATE NEXT WEEK...BECAUSE CURRENT
GUIDANCE SUGGESTS 3 TO 5 INCHES OF RAINFALL OVER THE NEXT SEVEN
DAYS ACROSS OKLAHOMA AND NORTH TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  61  83  62  81 /  60   0   0  20
HOBART OK         55  84  58  81 /  30   0   0  20
WICHITA FALLS TX  60  86  63  83 /  60  10  10  20
GAGE OK           53  82  52  79 /  30   0   0  10
PONCA CITY OK     62  84  59  80 /  80   0  10  20
DURANT OK         66  84  65  82 /  80  30  50  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ004>048-050>052.

TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ083>090.

&&

23/23
Hazardous weather outlook, May 16, 12:08 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1208 PM CDT SAT MAY 16 2015

OKZ004>048-050>052-TXZ083>090-171700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1208 PM CDT SAT MAY 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS THE WESTERN HALF
OF OKLAHOMA AND MUCH OF WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA IS GENERALLY ALONG AND WEST OF A LINE
THAT EXTENDS FROM PONCA CITY TO STILLWATER TO PAULS VALLEY TO
DUNCAN AND WICHITA FALLS...TEXAS. THIS INCLUDES THE OKLAHOMA
CITY...LAWTON...ENID...AND WEATHERFORD AREAS.

EAST OF THE MODERATE RISK AREA...THERE IS AN ENHANCED TO SLIGHT
RISK OF SEVERE STORMS...WHICH COVERS MOST OF SOUTH CENTRAL
AND SOUTHEAST OKLAHOMA...INCLUDING ADA...ARDMORE AND DURANT.

TIMING...
BEFORE MIDNIGHT.

IMPACTS IN THE MODERATE RISK INCLUDE...
BASEBALL-SIZED HAIL...
DAMAGING WINDS 70 TO 80 MPH...
STRONG TORNADOES...
LOCALLY HEAVY RAINFALL...

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND EVENING.

DISCUSSION...
THROUGH 2 PM THIS AFTERNOON...MOST STORMS WILL BE OVER NORTHERN
OKLAHOMA. THESE STORMS ARE EXPECTED TO GRADUALLY INTENSIFY AND SOME
WILL BECOME SEVERE WITH LARGE HAIL UP TO GOLF BALLS AND DAMAGING WINDS
UP TO 70 MPH AS THE PRIMARY HAZARDS.

BETWEEN 2 PM THIS AFTERNOON AND MIDNIGHT TONIGHT...DANGEROUS
THUNDERSTORMS WILL LIKELY FORM AND MOVE INTO THE AREA FROM THE WEST
AHEAD OF A STRONG LOW PRESSURE SYSTEM. SUPERCELLS WITH DAMAGING
HAIL AND WINDS WILL BE POSSIBLE ALONG WITH THE RISK OF STRONG
TORNADOES. BY EARLY EVENING...STORMS MAY MERGE INTO ONE OF MORE
CLUSTER OF STORMS ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA WITH
A RISK OF DAMAGING WINDS...HAIL...AND FLOODING.

AFTER MIDNIGHT TONIGHT...SEVERE POTENTIAL WILL SLOWLY DECREASE
ACROSS THE AREA...THOUGH THE HEAVY RAINFALL AND FLOODING THREAT
WILL CONTINUE ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA.

.FLOODING...
HEAVY RAINFALL IS LIKELY WITH SOME OF THE STORMS THIS AFTERNOON AND
TONIGHT...ESPECIALLY ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA.
A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.THUNDERSTORMS...
A FEW STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE SUNDAY
AFTERNOON AND EVENING...MAINLY ACROSS SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA. HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS WHICH
MAY RESULT IN FLASH FLOODING.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE MONDAY THROUGH THURSDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Local storm report, May 16, 4:53 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
453 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             STRONG CITY             35.67N 99.60W
05/16/2015  E1.00 INCH       ROGER MILLS        OK   PUBLIC

&&

JPIKE
Local storm report, May 16, 5:00 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
500 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             2 N QUANAH              34.32N 99.74W
05/16/2015  E2.00 INCH       HARDEMAN           TX   PUBLIC

0458 PM     HAIL             QUANAH                  34.30N 99.74W
05/16/2015  E1.75 INCH       HARDEMAN           TX   BROADCAST MEDIA

            FROM KOLJ RADIO

&&

JPIKE
Special weather statement, May 16, 5:04 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
504 PM CDT SAT MAY 16 2015

OKZ004-005-010-011-162230-
HARPER OK-MAJOR OK-WOODS OK-WOODWARD OK-
504 PM CDT SAT MAY 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARPER...WESTERN
MAJOR...WESTERN WOODS AND WOODWARD COUNTIES UNTIL 530 PM CDT...

AT 502 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
10 MILES SOUTHEAST OF SELMAN TO NEAR SHARON...MOVING NORTHEAST AT 50
MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
WOODWARD...MOORELAND...FREEDOM...SHARON...MUTUAL...CHESTER...
ALABASTER CAVERNS STATE PARK...QUINLAN...SELMAN...CAMP HOUSTON AND
BOUSE JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3700 9901 3621 9880 3620 9936 3679 9953
      3700 9924
TIME...MOT...LOC 2202Z 205DEG 43KT 3669 9938 3628 9928

MAHALE
Local storm report, May 16, 5:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
506 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             1 E QUANAH              34.30N 99.72W
05/16/2015  E2.50 INCH       HARDEMAN           TX   TRAINED SPOTTER

0505 PM     HAIL             1 E QUANAH              34.30N 99.72W
05/16/2015  E1.75 INCH       HARDEMAN           TX   STORM CHASER

&&

JPIKE
Local storm report, May 16, 5:09 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
509 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     1 E QUANAH              34.30N 99.72W
05/16/2015  E80 MPH          HARDEMAN           TX   STORM CHASER

0457 PM     HAIL             QUANAH                  34.30N 99.74W
05/16/2015  E2.75 INCH       HARDEMAN           TX   AMATEUR RADIO

&&

JPIKE
Local storm report, May 16, 5:10 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
510 PM CDT SAT MAY 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             8 S QUANAH              34.18N 99.74W
05/16/2015  E2.75 INCH       HARDEMAN           TX   EMERGENCY MNGR

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 3:31 AM CDTSpecial Weather StatementOUNHarper29 min
May 16, 3:37 AM CDTSpecial Weather StatementOUNHarmon23 min
May 16, 4:01 AM CDTSpecial Weather StatementOUNBeckham, Greer29 min
May 16, 4:04 AM CDTSpecial Weather StatementOUNEllis, Harper, Woodward26 min
May 16, 4:27 AM CDTSpecial Weather StatementOUNWoods, Woodward33 min
May 16, 4:30 AM CDTSpecial Weather StatementOUNRoger Mills30 min
May 16, 5:02 AM CDTSpecial Weather StatementOUNDewey, Woods, Woodward28 min
May 16, 8:28 AM CDTRiver Flood WarningOUNAtoka, Bryan4 days
May 16, 9:41 AM CDTRiver Flood WarningOUNPottawatomie, Seminole48 hr
May 16, 10:37 AM CDTSpecial Weather StatementOUNRoger Mills23 min
May 16, 10:59 AM CDTSpecial Weather StatementOUNBeckham, Roger Mills31 min
May 16, 11:26 AM CDTSpecial Weather StatementOUNAlfalfa34 min
May 16, 11:28 AM CDTAreal Flood AdvisoryOUNBeckham, Dewey, Ellis, Harper, Roger Mills, Woodward2 hr
May 16, 11:31 AM CDTSpecial Weather StatementOUNRoger Mills29 min
May 16, 11:36 AM CDTSpecial Weather StatementOUNWoodward24 min
May 16, 11:59 AM CDTSpecial Weather StatementOUNDewey31 min
May 16, 12:00 PM CDTSpecial Weather StatementOUNWoodward30 min
May 16, 12:30 PM CDTSpecial Weather StatementOUNDewey45 min
May 16, 12:32 PM CDTSpecial Weather StatementOUNWoods28 min
May 16, 1:01 PM CDTSpecial Weather StatementOUNWoods29 min
May 16, 1:17 PM CDTSpecial Weather StatementOUNMajor28 min
May 16, 1:31 PM CDTSpecial Weather StatementOUNAlfalfa29 min
May 16, 1:47 PM CDTSpecial Weather StatementOUNAlfalfa28 min
May 16, 2:09 PM CDTSpecial Weather StatementOUNAlfalfa36 min
May 16, 2:42 PM CDTSpecial Weather StatementOUNGrant33 min
May 16, 3:05 PM CDTSpecial Weather StatementOUNBeckham25 min
May 16, 3:36 PM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills39 min
May 16, 4:11 PM CDTSpecial Weather StatementOUNWoods34 min
May 16, 4:15 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Ellis, Roger Mills45 min
May 16, 4:25 PM CDTSpecial Weather StatementOUNHarmon35 min
May 16, 4:28 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson47 min
May 16, 4:30 PM CDTSpecial Weather StatementOUNEllis, Woodward30 min
May 16, 4:49 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson41 min
May 16, 4:52 PM CDTTornado WarningOUNBeckham23 min
May 16, 4:58 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Ellis, Roger Mills, Washita47 min
May 16, 5:04 PM CDTSpecial Weather StatementOUNWoodward26 min
May 16, 5:11 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson, Kiowa, Tillman49 min
May 16, 5:20 PM CDTSevere Thunderstorm WarningOUNHarper, Major, Woods, Woodward40 min
May 16, 5:25 PM CDTTornado WarningOUNJackson, Tillman35 min
May 16, 5:30 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Jackson, Kiowa, Washita45 min
May 16, 5:41 PM CDTTornado WarningOUNBeckham, Custer, Washita34 min
May 16, 5:46 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Dewey, Major, Woods44 min
May 16, 5:54 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills36 min
May 16, 5:59 PM CDTTornado Warning Considerable damage threatOUNJackson, Kiowa, Tillman31 min
May 16, 6:12 PM CDTTornado WarningOUNMajor33 min
May 16, 6:13 PM CDTSevere Thunderstorm WarningOUNTillman47 min
May 16, 6:18 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman42 min
May 16, 6:19 PM CDTSpecial Weather StatementOUNBlaine, Custer, Washita26 min
May 16, 6:27 PM CDTTornado WarningOUNComanche, Kiowa, Tillman33 min
May 16, 6:35 PM CDTFlash Flood WarningOUNCaddo, Comanche, Jackson, Kiowa, Tillman2 hr
May 16, 6:38 PM CDTTornado WarningOUNAlfalfa, Major37 min
May 16, 6:48 PM CDTSpecial Weather StatementOUNBlaine, Kiowa27 min
May 16, 6:50 PM CDTTornado WarningOUNTillman25 min
May 16, 6:57 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa, Tillman48 min

Nearby

Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.